# SDR UALA2012050402649

- Difficulty date: May 4, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 47,101 hours, 12,250 cycles
- Engine: Pwa PW4056
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Antenna
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WORK PER LM3646 FOUND CORROSION AT ANTENNA CONNECTOR.  REPLACED ANTENNA M1793.
